Quasilinear parabolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 3, p. 397-421
@article{ASNSP_1971_3_25_3_397_0,
     author = {Edmunds, D. E. and Peletier, L. A.},
     title = {Quasilinear parabolic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {3},
     year = {1971},
     pages = {397-421},
     zbl = {0219.35054},
     mrnumber = {306704},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_3_397_0}
}
Edmunds, D. E.; Peletier, L. A. Quasilinear parabolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 3, pp. 397-421. http://www.numdam.org/item/ASNSP_1971_3_25_3_397_0/

[1] F.E. Browder, Problèmes non-linéaires (Seminar de Mathématiques Supérieures: University of Montreal Press, 1966). | Zbl 0153.17302

[2] D.E. Edmunds and L.A. Peletieh, Équations paraboliques quasitinéaires, Comptes rendus Acad. Sci. Paris, 269 (1969), 517-519. | Zbl 0182.14001

[3] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall: New Jersey, 1964 | MR 181836 | Zbl 0144.34903

[4] O.A. Ladyzhenskaya and N.N. Ural'Tseva, Boundary problems for linear and quasilinear parabolic equations, Amer. Math. Soc Transl. 47 (1965) 217-299. | Zbl 0149.31301

[5] O.A. Ladyzhenskava, N.N. Ural'Tsfva and V. Solonnikov, Linear and quasilinear parabolic equations, Amer. Math. Soc. Translations of Math. Monographs, Vol. 23 (1968). | Zbl 0174.15403

[6] O.A. Oleinik and S.N. Kruzhkov, Quasi-linear second order parabolic equations with many independent variables. Russian Math. Surveys, 16 (1961), 105-146. | Zbl 0112.32604

[7] J. Serrin, The problem, of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. Trans. 264 (1969), 413-496. | MR 282058 | Zbl 0181.38003

[8] N.S. Trudinger, Pointwise estimates and quasilinear parabolic equations, Comm. Pure and Appl. Maths, 21 (1968), 205-226. | MR 226168 | Zbl 0159.39303